# SDR 05FDEA02744

- Difficulty date: September 3, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727-200
- Aircraft serial: 21465
- Aircraft time: 40,249 hours, 26,998 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Spar
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING UT & HFEC INSP AT WING CENTER SECTION UPPER REAR SPAR WEB BS 870 LBL 6 - 7.5.  REPAIRED UPPER REAR SPAR CHORD AT BS 870, LBL 6-7.5 PER EO 7-5710-7-3325.
